# SDR CA111130003

- Difficulty date: November 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, AFTER TAKEOFF, ENG LOSS THRUST.  A COCKPIT AMBER ENG  CMPR LIGHT ILLUMINATED.  ACFT RETURNED TO AIRPORT & MADE AN UNEVENTFUL LANDING.  POST FLIGHT INSPECTION IDENTIFIED A DEFECTIVE BOV SOLENOID.  MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
